Regularly full logics and the uniqueness problem for observables
Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 1, pp. 69-74.
@article{AIHPA_1983__38_1_69_0,
     author = {Pt\'ak, Pavel and Rogalewicz, Vladimir},
     title = {Regularly full logics and the uniqueness problem for observables},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {69--74},
     publisher = {Gauthier-Villars},
     volume = {38},
     number = {1},
     year = {1983},
     mrnumber = {700701},
     zbl = {0519.03051},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1983__38_1_69_0/}
}
TY  - JOUR
AU  - Pták, Pavel
AU  - Rogalewicz, Vladimir
TI  - Regularly full logics and the uniqueness problem for observables
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1983
SP  - 69
EP  - 74
VL  - 38
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1983__38_1_69_0/
LA  - en
ID  - AIHPA_1983__38_1_69_0
ER  - 
%0 Journal Article
%A Pták, Pavel
%A Rogalewicz, Vladimir
%T Regularly full logics and the uniqueness problem for observables
%J Annales de l'I.H.P. Physique théorique
%D 1983
%P 69-74
%V 38
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1983__38_1_69_0/
%G en
%F AIHPA_1983__38_1_69_0
Pták, Pavel; Rogalewicz, Vladimir. Regularly full logics and the uniqueness problem for observables. Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 1, pp. 69-74. http://archive.numdam.org/item/AIHPA_1983__38_1_69_0/

[1] J. Brabec, P. Pták, On compatibility in quantum logics, Foundations of Physics, t. 12, no. 2, 1982, p. 207-212. | MR

[2] A. Gleason, Measures on closed subspaces of a Hilbert space, Journal of Mathematics and Mechanics, t. 6, 1965, p. 428-442. | MR

[3] R. Greechie, Orthomodular lattices admitting no states, J. Comb. Theory, t. 10. 1971, p. 119-132. | MR | Zbl

[4] S. Gudder, Uniqueness and existence properties of bounded observables, Pacific Journal Math., t. 19, 1966, p. 81-93, p. 578-589. | MR | Zbl

[5] S. Gudder, Stochastic Methods in Quantum Mechanics, Elsevier North Holland, New York, 1979. | MR | Zbl

[6] F.W. Shultz, A characterization of state spaces of orthomodular lattices, J. Comb. Theory, t. A17, 1974, p. 317-325. | MR | Zbl

[7] V.S. Varadarajan, Geometry of Quantum Theory I, Van Nostrand Reinhold. Princeton, New Jersey , 1968. | MR | Zbl